# SDR DALA2019121837415

- Difficulty date: December 12, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 53,483 hours, 4,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7103, L/P 1399394) ULTRASONIC INSPECTION CARRIED OUT ON R/H UNDERWING LONGERON, STA 1035 AND CRACK FOUND AT AFT OUTBD FASTENER HOLE AND FWD OUTBD FASTENER HOLE AS MARKED. CORRECTIVE ACTION: RH SIDE STA 1035 CRACKED UNDERWING LONGERON REPLACED IAW DELTA PRI 583496-14AD REV 0 ISSUE DATED 30 NOV 2019 AND REV 1.
